# SDR AALA202406288330

- Difficulty date: June 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N456AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10858
- Aircraft time: 8,426 hours, 2,302 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT THE GATE AND L1 DOOR OPEN GIRT BAR LEFT SIDE IS NOT SPRINGING BACK INTO POSITION. LUBRICATED AND PERFORMED OPERATIONAL CHECK OF THE L1 DOOR EMERGENCY ESCAPE SLIDE PER AMM 52-10-00.
